# SDR DALA2023080406319

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 113,562 hours, 16,730 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 RIGHT WING LEADING EDGE LOWER PANEL 611KB HAS HAIL DAMAGE. CORRECTIVE ACTION: REMOVED PNL FOR REPAIR. REPAIRED PER B767 SRM 51-70-08 FIBERGLASS 350 DEGREE REPAIR. INSTALLED PANEL PER B767 AMM 57-41. (2900054)
